# SDR SRAA971209

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 9837 FROM MEX TO RIC, NOTICED AIRCRAFT ELEVATOR CONTROLS HAVE VIBRATION AT HIGH SPEED.  INSPECTED AIRCRAFT AND FOUND RIGHT ELEVATOR TRIM TAB HINGE WORN.  REPLACED WORN SECTION OF HINGE AND PIN, OPS CHECKED GOOD PER MM CH 51-140.
